A member asked:

Red rash on the back of my hand, looks like red veins spread, dry. doctor said its eczema, gave me dermovate cream; it didnt help. its been coming back for the past 4 months. do u think fucicort with hydrocortisone will help?

A doctor has provided 1 answer
Dr. James Ferguson answered

Specializes in Pediatrics

Eczema is a condition well known for variations in intensity over time and resistance to many forms of treatment. Hydrocortisone in various forms is one of many treatments than may assist with reducing the intensity of eczema.

Answered 2/20/2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question